Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Aspirin-associated intracerebral hemorrhage in a patient with CADASIL.

Cerebral autosomal dominant arteriopathy with subcortical infarcts and leukoencephalopathy (CADASIL) is a hereditary disease characterized by ischemic stroke, cognitive impairment, migraine and neuropsychological deficit. Although intracerebral hemorrhage (ICH) has been described in patients with CADASIL, the cause of such ICH is still unknown. We present a 39-year-old man with CADASIL who had two years history of untreated hypertension. In this patient, acute ICH developed only two weeks after the initiation of aspirin. Brain images demonstrated a 3cmx3cm hyperacute ICH in the left temporal lobe at the site of previous old hemorrhage. The presence of cerebral microbleed and use of antithrombotics may be associated with development of ICH in patients with CADASIL.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app